# SDR HEEA968065

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078G
- Make and model: Bell 206L-1
- Aircraft serial: 45398
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040531105
- Condition: Corroded
- Location: M/R Xmsn
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ORING GROOVE. REPLACED WITH SERVICEABLE PART.
